# SDR UIEA2018102502348

- Difficulty date: October 25, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 97,533 hours, 20,087 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Part number: 434093001
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE OIL PRESSURE LIGHT BURNED OUT. REMOVED AND REPLACED SWITCH IAW SWPM 20-84-14. OPS CK IAW AMM 71-00-00.
